# SDR AALA20010617

- Difficulty date: March 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER CENTER SECTION WING SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER (LOWER SKIN).  REMOVED CORROSION AND INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3.  (M)
